Well-posedness and stability for abstract spline problems

E. Miglierina, Enrico Miglierina, E. Molho

Research output: Contribution to journalArticlepeer-review


In this work well-posedness and stability properties of the abstract spline problem are studied in the framework of reflexive spaces. Tykhonov well-posedness is proved without restrictive assumptions. In the context of Hilbert spaces, also the stronger notion of Levitin–Polyak well-posedness is established. A sequence of parametric problems converging to the given abstract spline problem is considered in order to study stability. Under natural assumptions, convergence results for sequences of solutions of the perturbed problems are obtained.
Original languageEnglish
Pages (from-to)1058-1069
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Publication statusPublished - 2007


  • Abstract splines
  • set-convergence
  • stability
  • well-posedness


Dive into the research topics of 'Well-posedness and stability for abstract spline problems'. Together they form a unique fingerprint.

Cite this